Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 147, NWS Tallahassee, FL

August 18, 2007Gadsden County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 18, 2007, 9:00 PM EDT for Gadsden County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2007, 9:00 PM EDT (01:00 UTC)
Expired
Aug 18, 2007, 9:30 PM EDT
In force
30 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Gadsden County, FL

The radar

The Tallahassee radar (KTLH), 42 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1163 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 190101
SVRTAE
FLC039-190130-
/O.NEW.KTAE.SV.W.0147.070819T0100Z-070819T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 PM EDT SAT AUG 18 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GADSDEN COUNTY IN FLORIDA...

* UNTIL 930 PM EDT

* AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SAWDUST...OR ABOUT 23 MILES EAST OF BLOUNTSTOWN...AND MOVING WEST
  AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JUNIPER AND GREENSBORO BY 905 PM EDT...
  SYCAMORE BY 915 PM EDT...  

WIND DAMAGE WITH THIS STORM COULD OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3047 8463 3054 8460 3069 8486 3056 8493

$$

12-WATSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 8:45 PM EDT, 15 minutes earlier.

Area forecast discussion, Aug 18, 8:45 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 PM EDT SAT AUG 18 2007

.UPDATE...WX FEATURES THIS EVENING ARE REMNANT CIRCULATION OF ERIN
MOVING INTO OK FROM NRN TX...A TUTT LOW OVER THE EASTERN GULF OF
MEXICO...AND DANGEROUS HURRICANE DEAN APPROACHING JAMAICA FROM THE
EAST. SHORT WAVE ENERGY ROTATING AROUND NORTHERN PERIPHERY OF TUTT
LOW COMBINED WITH SEA BREEZES AND VERY UNSTABLE AIRMASS TRIGGERED
SEVERAL STRONG TO SEVERE TSTMS ACROSS PORTIONS OF SOUTH CENTRAL
GEORGIA AND THE FLORIDA BIG BEND DURING THE LATE AFTERNOON/EARLY
EVENING. MAIN THREATS FROM THESE STORMS HAVE BEEN WET MICROBURSTS
...INTENSE LIGHTNING AND TORRENTIAL DOWNPOURS. RADAR TRENDS SHOW GA
CONVECTION DIMINISHING QUICKLY WITH LOSS OF INSOLATION...HOWEVER BIG
BEND CONVECTION STILL PACKING A PUNCH AND WILL WIND DOWN LATER THIS
EVENING AS IT MOVES WESTWARD INTO THE EASTERN FL PANHANDLE. WILL
UPDATE ZONE FCST TO REMOVE POPS FROM AL/GA ZONES.

&&

.AVIATION....HAVE TEMPO GROUPS FOR TSRA AT KTLH UNTIL 02Z AND KABY
UNTIL 03Z...THEN CONVECTION DIMINISHES LATER THIS EVENING.
OTHERWISE...VFR WILL PREVAIL THROUGH THE TAF PERIOD. WILL LEAVE IN
TEMPO GROUPS FOR MVFR VSBY IN FOG/MIST BETWEEN 09Z AND 12Z SUNDAY.

&&

.MARINE...OBS TRENDS INDICATED ONSHORE WINDS NEAR SHORE AND
SOUTHEAST OFFSHORE. SPEEDS WERE LESS THAN 10 KTS AND SEAS LESS THAN
2 FT. NO CHANGES FOR THE EVENING FCST UPDATE.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

JAMSKI/WATSON
Hazardous weather outlook, Aug 18, 5:46 AM EDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
546 AM EDT SAT AUG 18 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-191000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
546 AM EDT SAT AUG 18 2007 /446 AM CDT SAT AUG 18 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OUT
AHEAD OF A COLD FRONT JUST TO THE NORTH AND PUSH SOUTH ACROSS THE
AREA DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS MAY
REACH SEVERE LEVELS WITH THE MAIN THREAT BEING FREQUENT
LIGHTNING...HAIL...GUSTY WINDS...AND HEAVY RAINFALL. THESE SHOWERS
AND STORMS WILL LIKELY PERSIST INTO THE LATE EVENING HOURS BEFORE
DISSIPATING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

AFTERNOON SHOWERS AND THUNDERSTORMS SHOULD REMAIN ISOLATED AT
BEST THROUGH THE PERIOD. HEAT INDICES WILL BE SEVERAL DEGREES
OVER 100 EACH DAY. WINDS OVER THE GULF COASTAL WATERS WILL BEGIN
TO INCREASE LATER IN THE WEEKEND. AS HURRICANE DEAN PASSES NEAR
THE YUCATAN CHANNEL MONDAY INTO TUESDAY...SWELLS WILL PROPAGATE
NORTHWARD INTO THE NORTHEAST GULF RESULTING IN SEAS THAT COULD
REACH ADVISORY LEVELS BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GIBBS

In the hours before

Special weather statement, Aug 18, 4:38 PM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 PM EDT SAT AUG 18 2007

GAZ148-160-182115-
BERRIEN-LOWNDES-
438 PM EDT SAT AUG 18 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN AND LOWNDES
COUNTIES...

* UNTIL 515 PM EDT

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RAY CITY...OR 7 MILES WEST OF LAKELAND...
MOVING WEST AT 25 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Aug 18, 6:09 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
609 PM EDT SAT AUG 18 2007

GAZ131-182245-
IRWIN-
609 PM EDT SAT AUG 18 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR IRWIN COUNTY...

* UNTIL 645 PM EDT

AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OCILLA...MOVING NORTHWEST AT 30 MPH.

PEOPLE IN WESTERN IRWIN COUNTY...INCLUDING THE CITIES OF OCILLA AND
MYSTIC...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Aug 18, 6:51 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
651 PM EDT SAT AUG 18 2007

GAZ128-182315-
TURNER-
651 PM EDT SAT AUG 18 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TURNER COUNTY...

* UNTIL 715 PM EDT

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF ASHBURN...MOVING NORTHWEST AT 20
MPH.

PEOPLE IN TURNER COUNTY...INCLUDING THE CITY OF ASHBURN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Aug 18, 7:39 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
739 PM EDT SAT AUG 18 2007

FLZ017-027-190015-
LEON-WAKULLA-
739 PM EDT SAT AUG 18 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON AND WAKULLA
COUNTIES...

* UNTIL 815 PM EDT

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODVILLE...OR 10 MILES SOUTHEAST OF
TALLAHASSEE...MOVING WEST AT 25 MPH.

PEOPLE IN NORTHEASTERN WAKULLA AND SOUTHERN LEON COUNTIES...INCLUDING
THE CITY OF WOODVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Aug 18, 7:54 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
754 PM EDT SAT AUG 18 2007

FLZ018-019-190045-
JEFFERSON-MADISON-
754 PM EDT SAT AUG 18 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN JEFFERSON
AND WESTERN MADISON COUNTIES...

* UNTIL 845 PM EDT

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF MADISON...MOVING WEST AT 15 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

8-JAMSKI
Special weather statement, Aug 18, 8:16 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 PM EDT SAT AUG 18 2007

FLZ016-017-190100-
GADSDEN-LEON-
816 PM EDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GADSDEN AND LEON
COUNTIES...

* UNTIL 900 PM EDT

AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLAHASSEE TO 15
MILES NORTHWEST OF CRAWFORDVILLE...MOVING NORTHWEST AT 20 MPH.

THESE STORMS WILL BE NEAR...
  QUINCY BY 900 PM EDT.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:24 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon36 min
Aug 18, 9:16 PM EDTSevere Thunderstorm WarningTAELiberty29 min
Aug 18, 10:36 PM EDTSevere Thunderstorm WarningTAEJackson24 min
Aug 18, 10:43 PM EDTSevere Thunderstorm WarningTAEBay, Washington47 min
Aug 19, 4:48 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.